# SDR 2004F00013

- Difficulty date: November 21, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LANDING IN ANCHORAGE, PILOT REPORTED MLG WAS SLOW TO GO DOWN, THE LANDING GEAR WARNING HORN WOULD NOT SILENCE AND INTRANSIT LIGHTS REMAINED ON WITH THREE GREEN SAFE LIGHTS ALSO ON.  MAINTENANCE COULD NOT DUPLICATE.  REPLACED PCB FOR WARNING HORN FAULT, RESEATED PIN E ON RIGHT GEAR DOWN LOCK CONNECTOR AND REPLACED RIGHT POWER LEVER GEAR WARNING HORN SWITCH.  (M)
